# SDR CALA2012052900362

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 69698541
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS A CRACK AT AFT LOWER CORNER OF DOOR FRAME AND STOP MOUNT BOLT AS VIEWED FROM INSIDE OF DOOR, MARKED.  R & R DOUBLER, PN 69-69854-1, REF SRM 51-40-02.
